# SDR SWIA200819393

- Difficulty date: March 20, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 17,856 hours, 15,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6590 - DURING CLIMB-OUT, THE CABIN WOULD NOT PRESSURIZE.  REPLACED RIGHT PRSOV PER AMM 21-52-43 AND PRESSURE TRANSDUCER IAW MM 21-51-40.  OPS CHECK GOOD AT THIS TIME.
